BibTeX record journals/dam/DingLCCM10

download as .bib file

@article{DBLP:journals/dam/DingLCCM10,
  author    = {Guoli Ding and
               Robert F. Lax and
               Jianhua Chen and
               Peter P. Chen and
               Brian D. Marx},
  title     = {Transforms of pseudo-Boolean random variables},
  journal   = {Discrete Applied Mathematics},
  volume    = {158},
  number    = {1},
  pages     = {13--24},
  year      = {2010},
  url       = {https://doi.org/10.1016/j.dam.2009.08.009},
  doi       = {10.1016/j.dam.2009.08.009},
  timestamp = {Sun, 28 May 2017 13:22:25 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dam/DingLCCM10},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics